i didnt pay that much attention to that post because it sounded a bit vague (still does) and others were already responding.
taking that post at face value i would say you have multiple problems. the Iodine did wake up a beast that was already using you for its lair. these could be bad halogens or heavy metals or hidden pathogens or all of them at once. all call for more iodine.
your posts are also like a laundry list of all the "bad" detox symptoms that have been posted here. that also makes it suspicious. you sound like someone who wouldnt dream of using antidepressants yet many of those symptoms are from none other than past pill poppers. the heart flutters are bromine, which both an adequate salt push or a large enough dose of Iodine would instantly relieve. you were told here a month ago that the answer was a large enough dose of iodine. did you think we were pranking you?
these things and a few other little signs (why educate you or your kind?) lead me to conclude that this is some kind of game.
i would tell you how to convince me otherwise but that wouldnt be fair, would it? its possible; if you got the goods and are the real deal and still interested.
or you could take your iodine. i have seen one other case described like this. the similarity is that Iodine supplementation was ceased and these symptoms continued. to me this is almost a wilful cultivating of the symptoms. proper iodine supplementation would never produce such a mess and is needed to clear it up.
and one other thing for the readers. taking iodine as a pill to cure an ill is no better an idea that going to the doctor and taking a bunch of prescriptions. if youre interested in true health you must live accordingly. it is what you do every day that creates your health. only you are in charge of that.